Works matching DE "CONSTRUCTIVE mathematics"
Results: 438
On the Foundations of Constructive Mathematics – Especially in Relation to the Theory of Continuous Functions.
- Published in:
- Foundations of Science, 2005, v. 10, n. 3, p. 249, doi. 10.1007/s10699-004-3065-z
- By:
- Publication type:
- Article
On a Problem of the Constructive Theory of Harmonic Mappings.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 201, n. 6, p. 705, doi. 10.1007/s10958-014-2021-x
- By:
- Publication type:
- Article
On some constructive methods for the matrix Riemann-Hilbert boundary-value problem.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 195, n. 2, p. 146, doi. 10.1007/s10958-013-1571-7
- By:
- Publication type:
- Article
On Constructive Recognition of Finite Simple Groups by Element Orders.
- Published in:
- Algebra & Logic, 2014, v. 53, n. 4, p. 349, doi. 10.1007/s10469-014-9294-5
- By:
- Publication type:
- Article
Fixed points for the jump operator.
- Published in:
- Algebra & Logic, 2011, v. 50, n. 5, p. 418, doi. 10.1007/s10469-011-9153-6
- By:
- Publication type:
- Article
Descriptive properties on admissible sets.
- Published in:
- Algebra & Logic, 2010, v. 49, n. 2, p. 160, doi. 10.1007/s10469-010-9087-4
- By:
- Publication type:
- Article
Table admissible inference rules.
- Published in:
- Algebra & Logic, 2009, v. 48, n. 3, p. 228, doi. 10.1007/s10469-009-9055-z
- By:
- Publication type:
- Article
Modelling the Pulsating Process.
- Published in:
- Algebra & Logic, 2003, v. 42, n. 6, p. 357, doi. 10.1023/B:ALLO.0000004169.60673.90
- By:
- Publication type:
- Article
Uniformity in Computable Structure Theory.
- Published in:
- Algebra & Logic, 2003, v. 42, n. 5, p. 318, doi. 10.1023/A:1025971406116
- By:
- Publication type:
- Article
Implicit Definability and Positive Logics.
- Published in:
- Algebra & Logic, 2003, v. 42, n. 1, p. 37, doi. 10.1023/A:1022628824337
- By:
- Publication type:
- Article
Problemas y Soluciones.
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2021, v. 24, n. 2, p. 325
- By:
- Publication type:
- Article
Existen infinitos primos (desde Euclides hasta el siglo XXI).
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2021, v. 24, n. 2, p. 301
- By:
- Publication type:
- Article
Una nueva faceta geométrica de la función no diferenciable de Riemann.
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2021, v. 24, n. 2, p. 273
- By:
- Publication type:
- Article
Polinomios estables.
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2021, v. 24, n. 2, p. 272
- By:
- Publication type:
- Article
¿Qué es un espacio?
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2021, v. 24, n. 2, p. 249
- By:
- Publication type:
- Article
Symmetric monoidal smash products in homotopy type theory.
- Published in:
- Mathematical Structures in Computer Science, 2024, v. 34, n. 9, p. 985, doi. 10.1017/S0960129524000318
- By:
- Publication type:
- Article
Apartness, sharp elements, and the Scott topology of domains.
- Published in:
- Mathematical Structures in Computer Science, 2023, v. 33, n. 7, p. 573, doi. 10.1017/S0960129523000282
- By:
- Publication type:
- Article
Game semantics of Martin-Löf type theory.
- Published in:
- Mathematical Structures in Computer Science, 2023, v. 33, n. 7, p. 605, doi. 10.1017/S0960129523000154
- By:
- Publication type:
- Article
A rewriting coherence theorem with applications in homotopy type theory.
- Published in:
- Mathematical Structures in Computer Science, 2022, v. 32, n. 7, p. 982, doi. 10.1017/S0960129523000026
- By:
- Publication type:
- Article
Some representations of real numbers using integer sequences.
- Published in:
- Mathematical Structures in Computer Science, 2022, v. 32, n. 5, p. 648, doi. 10.1017/S0960129522000342
- By:
- Publication type:
- Article
Proof-relevance in Bishop-style constructive mathematics.
- Published in:
- Mathematical Structures in Computer Science, 2022, v. 32, n. 1, p. 1, doi. 10.1017/S0960129522000159
- By:
- Publication type:
- Article
Extensional constructive real analysis via locators.
- Published in:
- Mathematical Structures in Computer Science, 2021, v. 31, n. 1, p. 64, doi. 10.1017/S0960129520000171
- By:
- Publication type:
- Article
Constructive decidability of classical continuity.
- Published in:
- Mathematical Structures in Computer Science, 2015, v. 25, n. 7, p. 1578, doi. 10.1017/S096012951300042X
- By:
- Publication type:
- Article
Variations on a theme by Ishihara.
- Published in:
- Mathematical Structures in Computer Science, 2015, v. 25, n. 7, p. 1569, doi. 10.1017/S0960129513000261
- By:
- Publication type:
- Article
Constructing a small category of setoids.
- Published in:
- Mathematical Structures in Computer Science, 2012, v. 22, n. 1, p. 103, doi. 10.1017/S0960129511000478
- By:
- Publication type:
- Article
Relative formal topology: the binary positivity predicate comes first.
- Published in:
- Mathematical Structures in Computer Science, 2012, v. 22, n. 1, p. 69, doi. 10.1017/S0960129511000466
- By:
- Publication type:
- Article
Preface to the special issue: Constructive analysis, types and exact real numbers.
- Published in:
- Mathematical Structures in Computer Science, 2007, v. 17, n. 1, p. 1, doi. 10.1017/S0960129506005846
- By:
- Publication type:
- Article
Constructive analysis, types and exact real numbers.
- Published in:
- Mathematical Structures in Computer Science, 2007, v. 17, n. 1, p. 3, doi. 10.1017/S0960129506005834
- By:
- Publication type:
- Article
IMPOSSIBILITY THEOREMS WITHOUT THE SOCIAL COMPLETENESS AXIOM.
- Published in:
- Econometrica, 1974, v. 42, n. 4, p. 695, doi. 10.2307/1913938
- By:
- Publication type:
- Article
The extended predicative Mahlo universe in Martin-Löf type theory.
- Published in:
- Journal of Logic & Computation, 2024, v. 34, n. 6, p. 1032, doi. 10.1093/logcom/exad022
- By:
- Publication type:
- Article
Constructive and mechanised meta-theory of IEL and similar modal logics.
- Published in:
- Journal of Logic & Computation, 2022, v. 32, n. 8, p. 1585, doi. 10.1093/logcom/exac068
- By:
- Publication type:
- Article
Embeddings of Bishop spaces.
- Published in:
- Journal of Logic & Computation, 2020, v. 30, n. 1, p. 349, doi. 10.1093/logcom/exaa015
- By:
- Publication type:
- Article
Preface for the special issue of Proof, Structure, and Computation 2014.
- Published in:
- Journal of Logic & Computation, 2019, v. 29, n. 4, p. 417, doi. 10.1093/logcom/exw007
- By:
- Publication type:
- Article
Hybrid Functional Interpretations of Linear and Intuitionistic Logic.
- Published in:
- Journal of Logic & Computation, 2012, v. 22, n. 2, p. 305, doi. 10.1093/logcom/exq007
- By:
- Publication type:
- Article
Exploring the Computational Content of the Infinite Pigeonhole Principle.
- Published in:
- Journal of Logic & Computation, 2012, v. 22, n. 2, p. 329, doi. 10.1093/logcom/exq011
- By:
- Publication type:
- Article
Labelled natural deduction for a bundled branching temporal logic.
- Published in:
- Journal of Logic & Computation, 2011, v. 21, n. 6, p. 1093, doi. 10.1093/logcom/exq028
- By:
- Publication type:
- Article
Can We Make the Second Incompleteness Theorem Coordinate Free?
- Published in:
- Journal of Logic & Computation, 2011, v. 21, n. 4, p. 543, doi. 10.1093/logcom/exp048
- By:
- Publication type:
- Article
Interrogatives, Recursion, and Incompleteness.
- Published in:
- Journal of Logic & Computation, 2010, v. 20, n. 6, p. 1187, doi. 10.1093/logcom/exq014
- By:
- Publication type:
- Article
Approach to Multi-Criteria Group Decision-Making Problems Based on the Best-Worst-Method and ELECTRE Method.
- Published in:
- Symmetry (20738994), 2016, v. 8, n. 9, p. 95, doi. 10.3390/sym8090095
- By:
- Publication type:
- Article
APPLYING k-SEPARABILITY TO COLLABORATIVE RECOMMENDER SYSTEMS.
- Published in:
- International Journal on Artificial Intelligence Tools, 2012, v. 21, n. 1, p. 1250001-1, doi. 10.1142/S0218213012500017
- By:
- Publication type:
- Article
INSTRUCTIONS FOR TYPESETTING CAMERA-READY MANUSCRIPTS USING . . .
- Published in:
- International Journal on Artificial Intelligence Tools, 2003, v. 12, n. 2, p. 207
- Publication type:
- Article
THE CONJUGACY PROBLEM AND RELATED PROBLEMS IN LATTICE-ORDERED GROUPS.
- Published in:
- International Journal of Algebra & Computation, 2005, v. 15, n. 2, p. 395, doi. 10.1142/S0218196705002232
- By:
- Publication type:
- Article
Coding of real‐valued continuous functions under WKL$\mathsf {WKL}$.
- Published in:
- Mathematical Logic Quarterly, 2023, v. 69, n. 3, p. 370, doi. 10.1002/malq.202200031
- By:
- Publication type:
- Article
König's lemma, weak König's lemma, and the decidable fan theorem.
- Published in:
- Mathematical Logic Quarterly, 2021, v. 67, n. 2, p. 241, doi. 10.1002/malq.202000020
- Publication type:
- Article
Decidable fan theorem and uniform continuity theorem with continuous moduli.
- Published in:
- Mathematical Logic Quarterly, 2021, v. 67, n. 1, p. 116, doi. 10.1002/malq.202000028
- By:
- Publication type:
- Article
The logic Ł<sup>•</sup>.
- Published in:
- Mathematical Logic Quarterly, 2014, v. 60, n. 6, p. 375, doi. 10.1002/malq.201200105
- By:
- Publication type:
- Article
Formal continuity implies uniform continuity near compact images on metric spaces.
- Published in:
- Mathematical Logic Quarterly, 2014, v. 60, n. 1/2, p. 66, doi. 10.1002/malq.201200006
- By:
- Publication type:
- Article
Uniformly convex Banach spaces are reflexive-constructively.
- Published in:
- Mathematical Logic Quarterly, 2013, v. 59, n. 4/5, p. 352, doi. 10.1002/malq.201200093
- By:
- Publication type:
- Article
How to construct a product of a-frames.
- Published in:
- Mathematical Logic Quarterly, 2012, v. 58, n. 4/5, p. 281, doi. 10.1002/malq.201110059
- By:
- Publication type:
- Article
On the constructive notion of closure maps.
- Published in:
- Mathematical Logic Quarterly, 2012, v. 58, n. 4/5, p. 348, doi. 10.1002/malq.201110040
- By:
- Publication type:
- Article